On continuous transformation of some functions into an ordinary derivative
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 12 (1947) no. 3-4, pp. 147-160.
@article{ASNSP_1947_2_12_3-4_147_0,
     author = {Maximoff, Isaiah},
     title = {On continuous transformation of some functions into an ordinary derivative},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {147--160},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 12},
     number = {3-4},
     year = {1947},
     zbl = {0063.03853},
     mrnumber = {23895},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1947_2_12_3-4_147_0/}
}
TY  - JOUR
AU  - Maximoff, Isaiah
TI  - On continuous transformation of some functions into an ordinary derivative
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1947
DA  - 1947///
SP  - 147
EP  - 160
VL  - Ser. 2, 12
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1947_2_12_3-4_147_0/
UR  - https://zbmath.org/?q=an%3A0063.03853
UR  - https://www.ams.org/mathscinet-getitem?mr=23895
LA  - en
ID  - ASNSP_1947_2_12_3-4_147_0
ER  - 
Maximoff, Isaiah. On continuous transformation of some functions into an ordinary derivative. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 12 (1947) no. 3-4, pp. 147-160. http://www.numdam.org/item/ASNSP_1947_2_12_3-4_147_0/